Recursive estimation for some biostatistical time series

Thavaneswaran, A., Abraham, B., Singh, Jagbir . Communications in Statistics: Theory and Methods 2001. 30 (11) :2307-2316

Locate this article in:

Bibtex

@article{CIS-171950,
  Author = {Thavaneswaran, A. and Abraham, B. and Singh, Jagbir},
  Title = {Recursive estimation for some biostatistical time series},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {30},
  Number = {11},
  Year = {2001},
  Pages = {2307--2316},
  Keywords = {Forecasting, Estimating functions, minimum mean squares}
}

Similar articles